RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 1996 Volume 32, Number 8, Pages 1024–1034 (Mi de9058)

Ordinary Differential Equations

On $L^p$-essential spectra of some classes of nonselfadjoint ordinary differential operators. I. Operators with sufficiently smooth coefficients

V. A. Erovenko

Belarusian State University, Minsk

UDC: 517.984

Received: 08.02.1995


 English version:
Differential Equations, 1996, 32:8, 1030–1039

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025